Curious about something...Anyone heard of droperidol given for migraines? - page 2
I'm an lpn at a memory care currently so I of course deal with many kinds of psychotropics but was not thinking clearly when this med was given to me...I suffer from migraines and the other day had... Read More
0Mar 15, '13 by LadyFree28, BSN, RNQuote from XmasShopperRN^ Must've gotten the same thing with my migraine and complex regional pain syndrome exacerbation...same scenario happend...haven't had one since then. Slept for like two days...recovered aroung the 4th day.I was given it for refractory vomiting last summer. All I know is that I thought I was dying, so I would've taken anything the MD offered. I remember the MD explaining that I needed to have an EKG prior to receiving it, and remain on a continuous tele monitor. I can say that I didn't vomit again after the med, but that might be because of how doped up it made me. It sort of felt like an EPS reaction when Reglan's IVP is given too fast; I wanted to jump out of my skin, but was too exhausted to move, let alone jump
0Mar 15, '13 by Esme12, ASN, BSN, RN Senior ModeratorI am sorry you were not feeling well......Droperidol is a migraine that is used less frequently sine the warning about this class of drug and reported arrhythmia's related to long QT.
As per the Te3rms of ServiceMedical Advice:
ALLNURSES.COM, INC or it's members do not offer medical advice. Any requests for such will be taken down. If you have a medical problem, please seek attention from your health care provider. You are not allowed to ask for medical advice related to a health situation that affects you, a family member, or someone you know